# SDR 2006FA0000671

- Difficulty date: June 27, 2006
- Submitted: June 27, 2006
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6364
- Part serial: 97090598
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE COIL WINDINGS FOUND. SECONDARY READINGS INDICATE DISCONTINUOUS INTERNAL CONDUCTORS. READINGS VARIED FROM NO RESISTANCE (INDICATING AN OPEN CIRCUIT) TO VERY HIGH, OUT OF TOLERANCE OHMS OF RESISTANCE (20 TIMES NORMAL). OHMMETER WAS CALIBRATED RECENTLY, CROSS REFERENCED AGAINST OTHER COILS TO VERIFY TEST EQUIPMENT USED, WAS STILL FUNCTIONING DURING THIS INSP.  OPERATOR OF THIS COMPONENT REPORTED NO DETECTABLE OPERATIONAL MALADIES. SECONDARY WINDING FAILURES MAY AFFECT ENG STARTING, PRODUCE MISFIRING, OR NON-OPERATIONAL IGNITION FROM THE AFFECTED MAGNETO. O.E.M. TYPE (TORQUE SEAL) PRODUCT INTACT AT TIME OF INSP, INDICATING NO INTERNAL MAINT OR INSP SINCE MAGNETO WAS MANUFACTURED.
